Yes, I totally agree. Prednisone has not given me many problems - only help at higher doses. BUT - my side effects (symptoms) are most likely related to 6 MP because they are like having the flu - which is what I found from the pharmacy info. Sweating, nausea, aches, tired, dark urine, etc. (of course, that could be just UC also). The worst part is that I am not in remission - still blood/mucous, etc. and controlling that with Imodium when I have to go out. I did that for about a year before diagnosis so thinking I should have continued and forget the gastro doctor. Well, not really but you know what I mean?
Senior - New diagnosed with proctosigmoiditis - 6/2008 Tried, Colozal, steroid enemas, etc. - started working but severe side effects occurred. No mesalamines!!
Started on prednisone Feb.7, 2009 - tapering to 20 mg. - upped prenisone to 25mg. on my own (bleeding returned) - 6MP - 50 mg. 2/28/2009
Now 75mg. and 15mg. prednisone for a week.
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.